Translator Disclaimer
2015 Prime divisors of irreducible character degrees
Hung P. Tong-Viet
Rocky Mountain J. Math. 45(5): 1645-1658 (2015). DOI: 10.1216/RMJ-2015-45-5-1645

Abstract

Let $G$ be a finite group. We denote by $\rho(G)$ the set of primes which divide some character degrees of $G$ and by $\sigma(G)$ the largest number of distinct primes which divide a single character degree of $G$. We show that $|\rho(G)|\leq 2\sigma(G)+1$ when $G$ is an almost simple group. For arbitrary finite groups $G$, we show that $|\rho(G)|\leq 2\sigma(G)+1$ provided that $\sigma(G)\leq 2$.

Citation

Download Citation

Hung P. Tong-Viet. "Prime divisors of irreducible character degrees." Rocky Mountain J. Math. 45 (5) 1645 - 1658, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1645

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1347.20009
MathSciNet: MR3452233
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1645

Subjects:
Primary: 20C15

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top